# SDR 2020FA0000015

- Difficulty date: November 12, 2019
- Submitted: January 8, 2020
- Operation: General aviation
- Aircraft: N98904
- Make and model: Cessna 310R
- Aircraft serial: 310R1240
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 08421043
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PILOT PLACED GEAR HANDLE IN THE DOWN POSITION, LOUD BANG, ALL 3 GEAR DOWN LIGHTS ILLUMINATED AND PILOT LANDED WITHOUT ISSUE.  AFTER SHUT DOWN NOTICED LINKAGE HANGING FROM NOSE WHEEL WELL.  THE NOSE GEAR TORQUE TUBE ADJUST INBD P/N 0842104-3 HAD FAILED AND THE FORK BOLT P/N 5243518-2 WAS SLIGHTLY BENT.
